Downloads: 0

Files in This Item:
There are no files associated with this item.
Title: Stability conditions for tensegrity structures
Authors: Zhang, J. Y.
Ohsaki, M  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0003-4935-8874 (unconfirmed)
Keywords: tensegrity
stability
tangent stiffness matrix
geometrical stiffness matrix
affine motion
Issue Date: 2007
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Journal title: INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES
Volume: 44
Issue: 11-12
Start page: 3875
End page: 3886
URI: http://hdl.handle.net/2433/67013
DOI(Published Version): 10.1016/j.ijsolstr.2006.10.027
Link: Web of Science
Appears in Collections:Graduate School of Engineering Literature Database

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.